I'm having a feeling of my clothes feeling like fiberglass on my skin? Everything else has been ruled out.. can Lyrica have residual nerve endings effects after stopping it after using it for one year?
Marjjor; sounds like you have been working with a doctor about this it is possible it could still be weird feeling with the Lyrica any of these medications that mess with the brain can have some residue or side effects for a long time as long as your not breaking out or anything I would just write it off to it I have seen this up to 6 months plus with people on SSNRI OR SSRI. Good luck to you Chuck1957
- Lyrica Information for Consumers
- Lyrica Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lyrica (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Feb 2014 • 3 answers
Posted 6 Mar 2015 • 4 answers
Posted 13 Dec 2015 • 3 answers
Posted 30 Apr 2016 • 2 answers
Posted 19 Aug 2017 • 1 answer